# SDR YENA2024020800256

- Difficulty date: February 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 20,721 hours, 6,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#362, SJU-BOS. 'L1 DOOR ARM/DISARM HANDLE SPONGY W/ SLIDE INSTALLED; ADJUSTED L1 DOOR SLIDE ASSY IAW AMM 25-62-44. OPERATIONAL CHECKS GOOD. NO FURTHER FAULTS NOTED. ORIGINAL SLIDE REMOVED & REINSTALLED. NO PARTS EXCHANGED.'
